Header

UZH-Logo

Maintenance Infos

Traces of Anisotropic Besov-Lizorkin-Triebel Spaces: A Complete Treatment of the Borderline Cases


Farkas, W; Johnsen, J; Sickel, W (2000). Traces of Anisotropic Besov-Lizorkin-Triebel Spaces: A Complete Treatment of the Borderline Cases. Mathematica Bohemica, 125(1):1-37.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:2000
Deposited On:24 Oct 2014 11:49
Last Modified:08 Dec 2017 07:45
Publisher:Akademie Ved Ceske Republiky * Matematicky Ustav
ISSN:0862-7959
Official URL:http://dml.cz/dmlcz/126262
Other Identification Number:merlin-id:4445

Download

Full text not available from this repository.